# SDR UALA2013041902700

- Difficulty date: April 18, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 37,442 hours, 16,297 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL RIVETS 2EA HEADS SHEARED OFF AT 6 O'CLOCK POSITION.  OK TO CF PER MAINT TIP 71-002 FOR 10 FLT HRS.  REPLACED 3EA SHEARED FASTENERS AT 6 O`CLOCK POSITION REF MT 71-002.
